Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my son is 10 years old and he suffers from attention-deficit/hyperactivity disorder. A doctor prescribed him strattera a week ago, but it seams like he’s having cold side effects. Is this possible?

Loading...


Hi, it sometimes happens that children get cold side effects from strattera. Some of the symptoms that appear are fever, cough, runny nose and influenza. It usually happens in children, but sometimes it happens in adults too. Strattera’s cold side effects in adults don’t have so many symptoms as in kids, but only some of them like fever and headaches. If you’re not a doctor, you can’t really know if your child has only the cold side effects from a medicine, or did it catch a real viral cold. You should inform his doctor about these side effects, and maybe he will prescribe your son some other medication for ADHD. There are adderall, dexedrine and ritalin, that are often used for this disorder. Be careful when you give ADHD drugs to your son, because some of then can affect the growth.
Reply

Loading...

Do you mean like "a cold," or cold, as in dropped body temperature? I started taking strattera about 3 weeks ago and one of the first side effects i noticed was that my body temp dropped (could feel it internally) and i was cold all the time.
Reply

Loading...

My nose, just my nose is ice cold. Its a regular sized nose, perhaps a little small, but seriously, why is my nose and only my nose ice cold?
Reply

Loading...

Me too! I've been on it about 2 weeks and my nose is ice cold all the time. It is very annoying.
Reply

Loading...